# SDR ASOA200900352

- Difficulty date: February 28, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 26,385 hours, 22,973 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

WITH AC EXTERNAL SELECTED ON BATT BUS, CAPT AND F/O ON BOARD PERFORMING PRE FLT DUTIES, OBSERVED A RUSHING AIR SOUND, COCKPIT AND FED CABIN QUICKLY FILLED WITH SMOKE.  EXTERNAL AC WAS DE-SELECTED AND BATT TURNED OFF.  WHILE EXITING A/C, FIRE WAS OBSERVED PENETRATING A/C SKIN AFT OF CAPT SIDE WINDOW.
